Additivity of Jordan n-Tuple Derivable Maps on Triangular Algebras


Authors: J. C. M. Ferreira and M. G. B. Marietto
Page Range: 259-268
Published in: International Journal of Mathematics, Game Theory, and Algebra, 30#4
ISSN: 1060-9881

Table of Contents

Keywords: Jordan n-tuple derivable maps, additivity, triangular algebras, standard subalgebra
of a nest algebra

Publish with Nova Science Publishers

We publish over 800 titles annually by leading researchers from around the world. Submit a Book Proposal Now!